| Model Number |
388.261 |
| Medical Device Problem Code |
Calibration Problem (2890)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device available for evaluation: complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.The initial reporter is a j&j sales representative.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported on an unknown date that during evaluation the repair technicians found that this device failed calibration.Issue found during testing at service and repair.There was no patient involvement.This report is for one (1) 10nm torque wrench 11mm across the flats.This is report 1 of 1 for complaint (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: part # 388.261, synthes lot # 0084893-03, supplier lot # 0084893-03, release to warehouse date 05 april 2022 , supplier (b)(4).No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Service and repair evaluation: it was reported that during evaluation the repair technicians found that this device failed calibration.Issue found during testing at service and repair.There was no patient involvement.The repair technician reported that the device failed low for counter clock wise torque test during evaluation.Torque test low is the reason for repair.The cause of the issue is torque test failed low.The evaluation was confirmed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.